# SDR USAASB97132

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gear Lights
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

MIA - FL1453 - ON DESCENT INTO MIA WITH GEAR DOWN, CREW DID NOT RECEIVE LANDING GEAR GREEN LIGHTS.  SEVERAL LIGHTS WERE ALSO OUT ON THE FIRE PANEL.  A GO AROUND WAS PERFORMED UNTIL THE CIRCUIT BREAKER COULD BE LOCATED.  CREW RESET BREAKER AND ALL LIGHTS RETURNED TO NORMAL.  GEAR WAS RECYCLED WITH ALL THREE GEAR LIGHTS INDICATING GREEN.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE MASTER DIM AND TEST SYSTEM.  NO DEFECTS NOTED.  (M)
